Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does Wellbutrin make GAD worse? SLS

Posted by herpills on July 20, 2012, at 14:08:39

In reply to Does Wellbutrin make GAD worse?, posted by SLS on July 20, 2012, at 6:58:35

Hi Scott,

When I took Wellbutrin, it made my GAD worse. It was prescribed to me in addition to the citalopram I was given after a hospitalization. It's too bad because I know it was helping my depression, but it was just too stimulating for me. herpills


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:herpills thread:1021826
URL: http://www.dr-bob.org/babble/20120718/msgs/1021843.html